The reducibility of affine hyperplane arrangements

HU JingWen;NIU XingWen

Journal of Beijing University of Chemical Technology ›› 2008, Vol. 35 ›› Issue (6) : 107-122.

PDF(1008 KB)
Welcome to Journal of Beijing University of Chemical Technology, Today is
Email Alert  RSS
PDF(1008 KB)
Journal of Beijing University of Chemical Technology ›› 2008, Vol. 35 ›› Issue (6) : 107-122.
管理与数理科学

The reducibility of affine hyperplane arrangements

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2008, 35(6): 107-122

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(1008 KB)

Accesses

Citation

Detail

Sections
Recommended

/